Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 02:14:49 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639360
  • Total Topics: 48532
  • Online Today: 173
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 138
Total: 143

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Starting Efavirenz + Combivir...What experiences have you had?  (Read 2150 times)

0 Members and 1 Guest are viewing this topic.

Offline LatinAlexander

  • Member
  • Posts: 599
  • Bogota, Colombia
Hi Family:

I have been reading about the crazy dreams of Efavirenz. Do you know anything about any other thing I should keep an eye on?

Alex
Poz since Jul 19 2006
Initial numbers : CD4-250 VL 3500
First labs after HAART (Dec 04-2006) : CD4-432 VL-<40 (Undetectable)  cd4%=25.11%
Started HAART: Combivir+Efavirenz Aug 26 7:38 pm
Feb 08 2007 - Gradually stopping HAART cause of Myalgia. Protecting Efavirenz. Stopped Efavirenz, ahead with Combivir....
February 17 Combivir stopped.
April 3 -07 : Started ddi+3tc+efavirenz...
Gay and positive (What a lack of Identity...:) )
Looking for my Ben....

Offline cubbybear

  • Member
  • Posts: 510
  • Joined August 2005.
Re: Starting Efavirenz + Combivir...What experiences have you had?
« Reply #1 on: August 23, 2006, 11:18:55 PM »
My initial regimen was combivir and efavirenz, and I did get a nice rash from the efavirenz but that went away after a couple days.  As for the combivir, AZT is evil shiznit, and it gave me severe anaemia, enough to get a blood transfusion.  So I swapped out the combivir for Truvada and have been a happy camper ever since. 

Efavirenz is a great drug, some people can't hack the side effects, but many others can.  The worst side effect I have ever associated with Efavirenz was feeling a little wonky/drunk/stoned about half hour after taking it.. Ive never had any wierd dreams that I wouldnt normaly have had anyway.  I dont get that wonky feeling anymore.. so my body must be used to it now.

There is a great section in the lessons about dealing with Efavirenz (Sustiva), you should check it out.
http://www.aidsmeds.com/drugs/SustivaTips/SustivaTips1.htm

I've been taking Efavirenz for almost a year now, and I'm happy with it.  My VL has been undetectable since a few weeks after starting meds.

Cheers
There's a bear in there!
Positive since 2000
Diagnosed 17/9/2005 CD4 35 VL 293,000
Meds 23/9/2005 Sustiva/Truvada
Currently CD4 232 VL Undetectable

Offline Eldon

  • Member
  • Posts: 2,664
Re: Starting Efavirenz + Combivir...What experiences have you had?
« Reply #2 on: August 23, 2006, 11:58:32 PM »
Hi Alex, you may want to read over this section on the Combivir also:

http://www.aidsmeds.com/drugs/Combivir.htm

There is a lot of information on this site.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.